# SDR 2011F00085

- Difficulty date: April 5, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N808WG
- Make and model: Lear 60LEAR
- Aircraft serial: 112
- Aircraft time: 6,514 hours, 4,388 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Actuator
- Part number: 501171102
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, CREW WAS TAXIING TO FBO WHEN NOSE STEERING CONTROL WAS LOST.  CREW WAS ABLE TO USE DIFFERENTIAL BRAKING AND ENGINE THRUST TO GET ACFT TO THE FBO.  MX WAS THEN NOTIFIED.  A MX TEAM WAS DISPATCHED AND WAS ABLE TO CONFIRMED THE DISCRPANCY.  ATTEMPTED TO CALIBRATE THE NOSE STEERING COMPUTER BUT COULD NOT CALIBRATE.  INSTALL A REPAIRED NOSE STEERING COMPUTER AND ATTEMPTED TO CALIBRATE REPAIRED COMPUTER, COULD NOT CALIBRATE. INSTALLED ORIGINAL COMPUTER BACK INTO ACFT. CHECKED FOR VOLTAGE AT PIN 19 OF J2 NOSE STRUT SERVO POWER, 28 VDC NOTED. CHECKED FOR VOLTAGE AT PIN 12 OF J2 DRIVE TO NOSE STRUT SERVO, 10 VDC NOTED. CHECKED FOR VOLTAGE AT PIN 13 OF J2 DRIVE TO NOSE STRUT SERVO, 10 VDC NOTED.  SUSPECTED NOSE STEERING SERVO ACTUATOR WAS BAD. INSTALLED REPAIRED NOSE WHEEL STEERING ACTUATOR, CALIBRATED NOSE STEERING COMPUTER, AND PERFORMED FUNCTIONAL TEST OF DIGITAL NOSE STEERING WITH NO DEFECTS NOTED.  ACFT WAS THEN RELEASED TO SERVICE.
